Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 3, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Mar 19, 2012, 3:41 PM CDT for Sutton County, Texas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2012, 3:41 PM CDT (20:41 UTC)
- Expired
- Mar 19, 2012, 4:30 PM CDT
- In force
- 49 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
County Sutton County, TX
The radar
The San Angelo radar (KSJT), 97 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 4:02 PM CDT | HAIL 1.75 | 16 W Roosevelt, TX | REPORTED BY TRAVELER VIA LOCAL RADIO STATION. TIME WAS ESTIMATED PER RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 2:39 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 8.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2784 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 284 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 4.3
- Supercell composite
- 18.4
The text
As transmitted, in the capitals the NWS used until 2016.
583
WUUS54 KSJT 192041
SVRSJT
TXC435-192130-
/O.NEW.KSJT.SV.W.0003.120319T2041Z-120319T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
341 PM CDT MON MAR 19 2012
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SUTTON COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 430 PM CDT
* AT 335 PM CDT...A SEVERE THUNDERSTORM WAS 4 MILES NORTH OF THE
INTERSECTION OF US-277 AND RANCH ROAD 189...OR 10 MILES SOUTH OF
SONORA...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
GOLF BALL SIZE HAIL.
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
NUMEROUS VEHICLE DENTS...
MODERATE TO SIGNIFICANT ROOF AND PLASTIC SIGN DAMAGE...
SOME EXPOSED HOME AND VEHICLE WINDOWS WILL CRACK OR BREAK...
INJURY TO UNPROTECTED PEOPLE AND ANIMALS...
SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
SCATTERED POWER OUTAGES POSSIBLE...
POTENTIALLY DEADLY LIGHTNING.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF RANCH ROAD 2596 AND RANCH ROAD 864 BY 410 PM
CDT...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 399 AND 425.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3033 10065 3046 10078 3071 10043 3071 10031
3047 10011
TIME...MOT...LOC 2040Z 236DEG 34KT 3045 10061
$$
182 follow-up statements
484
WWUS54 KSJT 192050
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
350 PM CDT MON MAR 19 2012
TXC435-192130-
/O.CON.KSJT.SV.W.0003.000000T0000Z-120319T2130Z/
SUTTON TX-
350 PM CDT MON MAR 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN SUTTON COUNTY...
AT 348 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTHWEST
OF THE INTERSECTION OF RANCH ROAD 2596 AND RANCH ROAD 864...OR 8
MILES SOUTHEAST OF SONORA...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. HAIL
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
DENTED VEHICLES...
MODERATE ROOF DAMAGE...
MAY BREAK WINDOWS ON VEHICLES AND HOMES...
MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED...
DAMAGE TO TREE LIMBS...
LIGHT OBJECTS BLOWN AROUND...
THE SEVERE THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF RANCH ROAD 2596 AND RANCH ROAD 864 BY 410 PM
CDT...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 402 AND 423.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3041 10054 3051 10061 3071 10043 3071 10031
3048 10013
TIME...MOT...LOC 2050Z 236DEG 34KT 3050 10052
$$897
WWUS54 KSJT 192102
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
402 PM CDT MON MAR 19 2012
TXC435-192130-
/O.CON.KSJT.SV.W.0003.000000T0000Z-120319T2130Z/
SUTTON TX-
402 PM CDT MON MAR 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN SUTTON COUNTY...
AT 400 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF THE INTERSECTION OF RANCH ROAD 2596 AND RANCH ROAD 864...OR 13
MILES EAST OF SONORA...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. HAIL
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
DENTED VEHICLES...
MODERATE ROOF DAMAGE...
MAY BREAK WINDOWS ON VEHICLES AND HOMES...
MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED...
DAMAGE TO TREE LIMBS...
LIGHT OBJECTS BLOWN AROUND...
THE SEVERE THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF RANCH ROAD 2596 AND RANCH ROAD 864 BY 410 PM
CDT...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 407 AND 422.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3044 10042 3054 10048 3065 10043 3070 10030
3048 10013
TIME...MOT...LOC 2102Z 236DEG 34KT 3056 10041
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 3:07 PM CDT, 34 minutes earlier.
Area forecast discussion, Mar 19, 3:07 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 307 PM CDT MON MAR 19 2012 .SHORT TERM... BUSY WITH ACTIVE WEATHER THIS AFTERNOON. TORNADO WATCH 85 UNTIL 10 PM FOR AREAS ALONG AND EAST OF A COLD FRONT FROM JUNO TO SONORA TO COLEMAN. POTENTIAL FOR TORNADOES AND LARGE HAIL. LOCALLY HEAVY RAINFALL POSSIBLE ALSO AS STORM TRAIN NORTHEAST ALONG THE FRONT. SB CAPES OVER 2500 J/KG AND 0 TO 6 KM SHEARS OF 70 KTS ARE IMPRESSIVE. SUPER CELLS WITH HOOKS WERE MOVING TOWARD SUTTON COUNTY AT 3 PM...AND MAY SEE TORNADO WARNINGS ISSUED SHORTLY. 04 .LONG TERM... MODELS ARE SIMILAR...INDICATING THE UPPER TROUGH TO CLOSE OFF AS IT MOVES INTO WEST CENTRAL TEXAS TUESDAY NIGHT AND WEDNESDAY. BEST CHANCES OF RAIN WILL BE NORTH OF THE UPPER LOW...ACROSS THE BIG COUNTRY. UNFORTUNATELY FOR RAIN CHANCES...MOST OF THE MODELS ARE DRIER. THE NAM MODEL IS THE WETTEST AND ITS ALGORITHM ONLY OUTPUTS SOME SCATTERED SHOWERS OVER THE BIG COUNTRY WEDNESDAY AND WEDNESDAY NIGHT. AT THE SURFACE WINDS ARE DRY AND WESTERLY. IF WE DO HAVE RAIN FROM MID LEVEL SHOWERS WEDNESDAY...COULD HAVE WITH STRONG GUSTY WINDS BELOW. WENT COOLER WEDNESDAY...CLOSER TO MET MOS TEMPERATURES.... ESPECIALLY FOR THE BIG COUNTRY...AS EXPECT MID AND UPPER LEVEL CLOUDINESS. FOR THURSDAY INTO THE WEEKEND...DRY WITH UPPER RIDGE BUILDING IN && .PRELIMINARY POINT TEMPS/POPS... ABILENE 43 64 40 59 45 / 30 20 20 30 10 SAN ANGELO 45 59 40 63 43 / 20 10 20 20 10 JUNCTION 50 66 39 69 42 / 80 30 20 20 10 && .SJT WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: BROWN...COLEMAN...CONCHO...MCCULLOCH. && 99/04
Hazardous weather outlook, Mar 19, 4:19 AM CDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 419 AM CDT MON MAR 19 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-200930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 419 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER MAINLY ALONG AND EAST OF JUNCTION...TO BRADY...TO BROWNWOOD LINE. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT MAINLY ALONG AND EAST OF A SONORA...TO SAN ANGELO...TO ROCHESTER LINE. THE MAIN HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY AS AN UPPER LEVEL LOW MOVES ACROSS THE AREA. THE MAIN HAZARD WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.
In the hours before
Special weather statement, Mar 19, 12:29 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1229 PM CDT MON MAR 19 2012 TXZ066-073-139-154-191830- MCCULLOCH TX-RUNNELS TX-COLEMAN TX-CONCHO TX- 1229 PM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT FOR MCCULLOCH...RUNNELS...COLEMAN AND CONCHO COUNTIES... AT 1225 PM CDT...SCATTERED STRONG THUNDERSTORMS WERE LOCATED FROM BALLINGER SOUTHWEST TO PAINT ROCK TO EOLA...MOVING EAST AT 25 MPH. * THE STRONG THUNDERSTORMS WILL BE NEAR... LAKE COLEMAN BY 1240 PM CDT COLEMAN BY 1255 PM CDT MILLERSVIEW BY 100 PM CDT GOULDBUSK BY 130 PM CDT PEA SIZE HAIL...DANGEROUS LIGHTNING...AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. LAT...LON 3111 10011 3208 9986 3208 9922 3108 9924 TIME...MOT...LOC 1726Z 251DEG 24KT 3136 10000
Special weather statement, Mar 19, 12:31 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1231 PM CDT MON MAR 19 2012
TXZ128-191830-
CALLAHAN TX-
1231 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT FOR
CALLAHAN COUNTY...
AT 1229 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OPLIN...OR
ABOUT 20 MILES SOUTHWEST OF BAIRD...MOVING NORTHEAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
EULA BY 1250 PM CDT
ADMIRAL BY 100 PM CDT
BAIRD BY 105 PM CDT
PUTNAM BY 115 PM CDT
I-20 NEAR THE CALLAHAN-EASTLAND COUNTY LINE BY 120 PM CDT
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 297 AND 316.
PEA SIZE HAIL...DANGEROUS LIGHTNING..AND WIND GUSTS TO 40 MPH ARE
LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER
ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3208 9912 3208 9963 3240 9956 3252 9913
3251 9911
TIME...MOT...LOC 1731Z 221DEG 29KT 3216 9955Special weather statement, Mar 19, 1:21 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
121 PM CDT MON MAR 19 2012
TXZ073-139-140-154-191845-
MCCULLOCH TX-COLEMAN TX-BROWN TX-CONCHO TX-
121 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT FOR
MCCULLOCH...COLEMAN...BROWN AND CONCHO COUNTIES...
AT 115 PM CDT...SCATTERED STRONG THUNDERSTORMS WERE LOCATED FROM
CROSS CUT TO IVIE RESERVOIR TO EDEN...MOVING NORTHEAST AT 45 MPH.
* THE STRONG THUNDERSTORMS WILL BE NEAR...
COLEMAN BY 130 PM CDT
SANTA ANNA BY 135 PM CDT
THRIFTY...BANGS AND LAKE BROWNWOOD 145 PM CDT
PEA SIZE HAIL...DANGEROUS LIGHTNING... AND WIND GUSTS TO 40 MPH ARE
LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER
ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3146 9910 3109 9997 3158 9977 3158 9972
3169 9972 3208 9955 3208 9893
TIME...MOT...LOC 1819Z 246DEG 37KT 3168 9951Special weather statement, Mar 19, 2:19 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
219 PM CDT MON MAR 19 2012
TXZ072-077-191945-
SCHLEICHER TX-TOM GREEN TX-
219 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT FOR
SCHLEICHER AND TOM GREEN COUNTIES...
AT 215 PM CDT...A STRONG THUNDERSTORM WAS LOCATED ABOUT 9 MILES
SOUTHEAST OF ELDORADO...MOVING NORTHEAST AT 45 MPH. OTHER STRONG
STORMS WERE DEVELOPING ACROSS SOUTHEAST TOM GREEN COUNTY.
* THE STRONGEST THUNDERSTORM WILL CONTINUE ACROSS CENTRAL AND
EASTERN SCHLEICHER COUNTY...PASSING NEAR THE INTERSECTION OF
US-190 AND RANCH ROAD 2084 BY 230 PM CDT.
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3105 10058 3145 10011 3076 10011 3071 10050
3071 10060
TIME...MOT...LOC 1916Z 228DEG 42KT 3079 10046Special weather statement, Mar 19, 2:44 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
244 PM CDT MON MAR 19 2012
TXZ066-073-139-192030-
RUNNELS TX-COLEMAN TX-CONCHO TX-
244 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT FOR
RUNNELS...COLEMAN AND CONCHO COUNTIES...
AT 238 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 8 MILES SOUTHWEST OF PAINT ROCK...
MOVING NORTHEAST AT 45 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
US-83 NEAR THE CONCHO-RUNNELS COUNTY LINE AND ROWENA BY 300 PM CDT
BALLINGER BY 305 PM CDT
BENOIT AND HATCHEL BY 310 PM CDT
TALPA BY 315 PM CDT
GLEN COVE BY 320 PM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR WEST CENTRAL TEXAS.
LAT...LON 3143 10011 3158 10011 3158 10012 3199 9998
3180 9947 3132 9988
TIME...MOT...LOC 1943Z 208DEG 57KT 3152 9999Special weather statement, Mar 19, 3:15 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
315 PM CDT MON MAR 19 2012
TXZ066-139-192045-
RUNNELS TX-COLEMAN TX-
315 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT FOR
RUNNELS AND COLEMAN COUNTIES...
AT 312 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTHEAST OF TALPA...OR ABOUT
15 MILES SOUTHWEST OF COLEMAN...MOVING NORTHEAST AT 45 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
GLEN COVE BY 325 PM CDT
HORDS CREEK RESERVOIR BY 330 PM CDT
COLEMAN AND SILVER VALLEY BY 335 PM CDT
ECHO BY 345 PM CDT
BURKETT AND US-283 NEAR THE COLEMAN-CALLAHAN COUNTY LINE BY 350 PM
CDT
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR WEST CENTRAL TEXAS.
LAT...LON 3180 9920 3158 9962 3171 9978 3208 9956
3208 9920
TIME...MOT...LOC 2014Z 222DEG 43KT 3173 9962
NRThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 1:18 AM CDT | Special Weather Statement | SJT | Concho, Menard | 42 min |
| Mar 19, 5:28 AM CDT | Special Weather Statement | SJT | Sterling | 47 min |
| Mar 19, 5:56 AM CDT | Special Weather Statement | SJT | Fisher | 64 min |
| Mar 19, 6:29 AM CDT | Special Weather Statement | SJT | Fisher | 46 min |
| Mar 19, 7:06 AM CDT | Lake Wind Advisory | SJT | Brown, Callahan, Coke, Coleman, Concho, Fisher and 9 more | 11 hr |
| Mar 19, 9:29 AM CDT | Special Weather Statement | SJT | Taylor | 61 min |
| Mar 19, 10:28 AM CDT | Special Weather Statement | SJT | Shackelford, Throckmorton | 62 min |
| Mar 19, 11:14 AM CDT | Special Weather Statement | SJT | Callahan, Shackelford, Throckmorton | 61 min |
| Mar 19, 11:32 AM CDT | Special Weather Statement | SJT | Coleman, Runnels | 58 min |
| Mar 19, 11:35 AM CDT | Special Weather Statement | SJT | Concho | 55 min |
| Mar 19, 12:29 PM CDT | Special Weather Statement | SJT | Coleman, Concho, McCulloch | 61 min |
| Mar 19, 12:31 PM CDT | Special Weather Statement | SJT | Callahan | 59 min |
| Mar 19, 1:21 PM CDT | Special Weather Statement | SJT | Coleman, Concho | 24 min |
| Mar 19, 2:19 PM CDT | Special Weather Statement | SJT | Schleicher | 26 min |
| Mar 19, 2:44 PM CDT | Special Weather Statement | SJT | Runnels | 46 min |
| Mar 19, 3:10 PM CDT | Tornado Warning | SJT | Sutton | 35 min |
| Mar 19, 3:15 PM CDT | Special Weather Statement | SJT | Coleman | 30 min |
| Mar 19, 3:55 PM CDT | Tornado Warning | SJT | Kimble, Sutton | 35 min |
| Mar 19, 4:29 PM CDT | Tornado Warning | SJT | Kimble | 31 min |
| Mar 19, 4:37 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Menard | 38 min |
| Mar 19, 4:50 PM CDT | Tornado Warning | SJT | Kimble | 25 min |
| Mar 19, 4:59 PM CDT | Special Weather Statement | SJT | Menard | 31 min |
| Mar 19, 5:09 PM CDT | Tornado Warning | SJT | Kimble, Mason | 36 min |
| Mar 19, 5:13 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch, Mason, Menard | 47 min |
| Mar 19, 5:17 PM CDT | Special Weather Statement | SJT | Kimble | 28 min |
| Mar 19, 5:32 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Sutton | 43 min |
| Mar 19, 5:38 PM CDT | Tornado Warning | SJT | Mason | 37 min |
| Mar 19, 5:51 PM CDT | Severe Thunderstorm Warning | SJT | Kimble | 24 min |
| Mar 19, 5:52 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 38 min |
| Mar 19, 6:12 PM CDT | Special Weather Statement | SJT | Mason | 63 min |
| Mar 19, 6:33 PM CDT | Severe Thunderstorm Warning | SJT | San Saba | 27 min |
| Mar 19, 6:54 PM CDT | Areal Flood Advisory | SJT | Mason | 81 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.